Propagation of Regularity and Persistence of Decay for Fifth Order Dispersive Models

Jun Ichi Segata, Derek L. Smith

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper considers the initial value problem for a class of fifth order dispersive models containing the fifth order KdV equation (Formula presented.). The main results show that regularity or polynomial decay of the data on the positive half-line yields regularity in the solution for positive times.

Original languageEnglish
Pages (from-to)701-736
Number of pages36
JournalJournal of Dynamics and Differential Equations
Volume29
Issue number2
DOIs
Publication statusPublished - Jun 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Propagation of Regularity and Persistence of Decay for Fifth Order Dispersive Models'. Together they form a unique fingerprint.

Cite this